Volume 39; Issue 5

1

Large Deviations Theory in Exponential Families

Année:
1968
Langue:
english
Fichier:
PDF, 1.65 MB
english, 1968
2

Design and Analysis of Experiments with Mixtures

Année:
1968
Langue:
english
Fichier:
PDF, 1.59 MB
english, 1968
3

On a Generalized Savage Statistic with Applications to Life Testing

Année:
1968
Langue:
english
Fichier:
PDF, 991 KB
english, 1968
4

Distances of Probability Measures and Random Variables

Année:
1968
Langue:
english
Fichier:
PDF, 742 KB
english, 1968
5

Back Matter

Année:
1968
Langue:
english
Fichier:
PDF, 586 KB
english, 1968
6

Bounds on the Moments of Martingales

Année:
1968
Langue:
english
Fichier:
PDF, 375 KB
english, 1968
7

Ancillary Statistics and Estimation of the Loss in Estimation Problems

Année:
1968
Langue:
english
Fichier:
PDF, 344 KB
english, 1968
9

Efficient Difference Equation Estimators in Exponential Regression

Année:
1968
Langue:
english
Fichier:
PDF, 504 KB
english, 1968
10

Front Matter

Année:
1968
Langue:
english
Fichier:
PDF, 505 KB
english, 1968
12

A Note on Robust Estimation in Analysis of Variance

Année:
1968
Langue:
english
Fichier:
PDF, 491 KB
english, 1968
14

On the Monotonicity of Ep(St/t)

Année:
1968
Langue:
english
Fichier:
PDF, 195 KB
english, 1968
15

Theory of Rank Tests.by Jaroslav Hajek; Zbynek Sidak

Année:
1968
Langue:
english
Fichier:
PDF, 428 KB
english, 1968
16

Publications Received

Année:
1968
Langue:
english
Fichier:
PDF, 231 KB
english, 1968
17

A Mixture of Recurrent Random Walks Need not be Recurrent

Année:
1968
Langue:
english
Fichier:
PDF, 225 KB
english, 1968
19

Convergence Rates for the Law of the Iterated Logarithm

Année:
1968
Langue:
english
Fichier:
PDF, 538 KB
english, 1968
21

On a Characterization of Symmetric Stable Processes with Finite Mean

Année:
1968
Langue:
english
Fichier:
PDF, 381 KB
english, 1968
22

Three Multidimensional-integral Identities with Bayesian Applications

Année:
1968
Langue:
english
Fichier:
PDF, 1.06 MB
english, 1968
23

On the Trimmed Mann-Whitney Statistic

Année:
1968
Langue:
english
Fichier:
PDF, 509 KB
english, 1968
24

Nonparametric Tests for Shift at an Unknown Time Point

Année:
1968
Langue:
english
Fichier:
PDF, 1.08 MB
english, 1968
25

An Inequality for the Ratio of Two Quadratic Forms in Normal Variates

Année:
1968
Langue:
english
Fichier:
PDF, 250 KB
english, 1968
26

On the Asymptotic Normality of One-sided Stopping Rules

Année:
1968
Langue:
english
Fichier:
PDF, 398 KB
english, 1968
27

Convolutions of Distributions Attracted to Stable Laws

Année:
1968
Langue:
english
Fichier:
PDF, 871 KB
english, 1968
29

Correction Note: Correction to "On Tests of Equality of Two Covariance Matrices"

Année:
1968
Langue:
english
Fichier:
PDF, 152 KB
english, 1968
30

Some Examples of Multi-Dimensional Incomplete Block Designs

Année:
1968
Langue:
english
Fichier:
PDF, 1.27 MB
english, 1968
31

On a Theorem by Dobrushin

Année:
1968
Langue:
english
Fichier:
PDF, 796 KB
english, 1968
32

Asymptotic Normality of Sample Quantiles for m-Dependent Processes

Année:
1968
Langue:
english
Fichier:
PDF, 606 KB
english, 1968
33

On the Robustness of Some Characterizations of the Normal Distribution

Année:
1968
Langue:
english
Fichier:
PDF, 300 KB
english, 1968
34

News and Notices

Année:
1968
Langue:
english
Fichier:
PDF, 366 KB
english, 1968
36

On Confidence Limits for the Reliability of Systems

Année:
1968
Langue:
english
Fichier:
PDF, 831 KB
english, 1968
37

Almost Sure Convergence of Quadratic Forms in Independent Random Variable

Année:
1968
Langue:
english
Fichier:
PDF, 454 KB
english, 1968
38

On Multivariate Normal Probabilities of Rectangles: Their Dependence on Correlations

Année:
1968
Langue:
english
Fichier:
PDF, 839 KB
english, 1968
40

Abstracts of Papers

Année:
1968
Langue:
english
Fichier:
PDF, 2.60 MB
english, 1968
41

On Slippage Tests-(I)1A Generalization of Neyman-Pearson's Lemma

Année:
1968
Langue:
english
Fichier:
PDF, 649 KB
english, 1968
42

Green's Function Methods in Probability Theory.by J. Keilson

Année:
1968
Langue:
english
Fichier:
PDF, 210 KB
english, 1968
43

Construction of Room Squares

Année:
1968
Langue:
english
Fichier:
PDF, 813 KB
english, 1968
44

The Discrete Student's t Distribution

Année:
1968
Langue:
english
Fichier:
PDF, 359 KB
english, 1968
46

On the Ergodicity for Non-stationary Multiple Markov Processes

Année:
1968
Langue:
english
Fichier:
PDF, 1.12 MB
english, 1968
47

On Invariance and Almost Invariance

Année:
1968
Langue:
english
Fichier:
PDF, 449 KB
english, 1968
48

Calculation of Zonal Polynomial Coefficients by Use of the Laplace-Beltrami Operator

Année:
1968
Langue:
english
Fichier:
PDF, 532 KB
english, 1968
49

Optimal Designs on Tchebycheff Points

Année:
1968
Langue:
english
Fichier:
PDF, 1.03 MB
english, 1968
50

Some Results on Polya Type 2 Distributions

Année:
1968
Langue:
english
Fichier:
PDF, 299 KB
english, 1968
51

Some Multivariate t-Distributions

Année:
1968
Langue:
english
Fichier:
PDF, 438 KB
english, 1968
52

Distributions Determined by Cutting a Simplex with Hyperplanes

Année:
1968
Langue:
english
Fichier:
PDF, 487 KB
english, 1968
53

A Compact Table for Power of the t-Test

Année:
1968
Langue:
english
Fichier:
PDF, 915 KB
english, 1968
54

A Note on the Admissibility of Pooling in the Analysis of Variance

Année:
1968
Langue:
english
Fichier:
PDF, 360 KB
english, 1968